# SDR LR7A9815

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 3705701L
- Condition: Cracked
- Location: Ws 174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION, CENTER WING LEADING EDGE TO INBOARD ENGINE NACELLE FAIRING ASSY WEB HAS 2 CRACKS AT CW STA 174.  TRIMMED OUT CRACKS, INSTALLED FILLER AND DOUBLER.
